• HEALTH &
    RECOVERY
    🌼 Welcome Guest 🌼
    Posting Rules Bluelight Rules
  • H&R Moderators: chinup | VerbalTruist | n3ophy7e
  • Bluelight HOT THREADS
  • Let's Welcome Our NEW MEMBERS!

Need Help Norspan

anonymouse77

Bluelighter
Joined
Aug 11, 2019
Messages
389
I feel norspan patch (Buprenorphine) is making me feel unstable mentally and also I have very red and inflamed/itchy skin around my eyes today. My eyes all hurt and the skin around them is visibly red raw. I think I have a bad reaction to it and should get off it but I am addicted to the opioids and drowsy feeling it gives me.

Thank you for reading.
 

anonymouse77

Bluelighter
Joined
Aug 11, 2019
Messages
389
It is likely to be an interaction to the added chemicals or so. Could be something entirely else given your mental condition.

I just shot 2mg of that shit with my friend after 25 mins of cooking :reggae:
Thank you for your reply. I think it's a reaction because I put the old patch in my mouth after I peel it off the sticky plaster part and I think it's too strong for my system or something.
 

BasedGod

Bluelight Crew
Joined
May 10, 2019
Messages
17,542
Location
Pseudo-Intellectual Non-Conformist State Of Mind
Has your diet changed lately or something? It could easily also be that. Paranoid schizophrenic/delusional disorder delusions feel 100% true to the person suffering from them (Im schizo or dd too so I truly understand) but they only in 1% of the cases are true. You could try not taking the patch and see if it goes away and so on. But Im pretty sure, and so is my friend who has 15 years of experience of norspan, that norspan would not cause inflamed red eyes.
 

anonymouse77

Bluelighter
Joined
Aug 11, 2019
Messages
389
Has your diet changed lately or something? It could easily also be that. Paranoid schizophrenic/delusional disorder delusions feel 100% true to the person suffering from them (Im schizo or dd too so I truly understand) but they only in 1% of the cases are true. You could try not taking the patch and see if it goes away and so on. But Im pretty sure, and so is my friend who has 15 years of experience of norspan, that norspan would not cause inflamed red eyes.
No diet hasn't changed in any way. I don't have schizophrenia that I have been told. I do misuse the patch by putting it in my mouth.
 

VerbalTruist

Sr. Moderator: DC, H&R, MH
Staff member
Joined
Oct 15, 2004
Messages
10,815
Location
PNW
I would suggest not putting the old patch in your mouth and using as recommended.
 
Top